RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 582–595 (Mi mz2851)  

Unique solvability of pseudohyperbolic equations with singular right-hand sides

D. A. Nomirovskii

National Taras Shevchenko University of Kyiv

Abstract: In this paper, we consider the solvability of the Cauchy problem for pseudohyperbolic equations (partial differential equations of third order). For the case in which the right-hand side is a generalized function (distribution) of finite order, we establish a theorem on the unique solvability for a sufficiently general pseudohyperbolic operator. The method of proof is based on a specially constructed “scale” of a priori inequalities for the direct and adjoint operators.

DOI: https://doi.org/10.4213/mzm2851

Full text: PDF file (450 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 550–562

Bibliographic databases:

UDC: 517.956.6
Received: 18.02.2004
Revised: 13.12.2005

Citation: D. A. Nomirovskii, “Unique solvability of pseudohyperbolic equations with singular right-hand sides”, Mat. Zametki, 80:4 (2006), 582–595; Math. Notes, 80:4 (2006), 550–562

Citation in format AMSBIB
\Bibitem{Nom06}
\by D.~A.~Nomirovskii
\paper Unique solvability of pseudohyperbolic equations with singular right-hand sides
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 582--595
\mathnet{http://mi.mathnet.ru/mz2851}
\crossref{https://doi.org/10.4213/mzm2851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2316160}
\zmath{https://zbmath.org/?q=an:1121.35087}
\elib{http://elibrary.ru/item.asp?id=9293164}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 550--562
\crossref{https://doi.org/10.1007/s11006-006-0174-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750351747}


Linking options:
  • http://mi.mathnet.ru/eng/mz2851
  • https://doi.org/10.4213/mzm2851
  • http://mi.mathnet.ru/eng/mz/v80/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:409
    Full text:148
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020